# SDR DALA2019010700067

- Difficulty date: January 4, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N823DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31934
- Aircraft time: 15,735 hours, 5,958 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Disengaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3823 CAPT. VERBAL R1 SLIDE DISENGAGED FROM DOOR SLIDE PACK ON CATERING TRUCK WALKWAY. CORRECTIVE ACTION: REMOVED AND REINSTALLED R1 DOOR ESCAPE SLIDE IAW AMDS WORK CARD 2560-4427. REMOVED AND REINSTALLED R1 DOOR ESCAPE SLIDE IAW AMDS WORK CARD 2560-4427. (5172168).
